Top answers from doctors based on your search:
Disclaimer

athletes foot adverse effects

A 38-year-old member asked:
Dr. Ronald Oberman
31 years experience Podiatry
If have : Proper footwear and support: no.
Dr. Alan Ettinger
49 years experience Podiatry
No: Wear good supportive shoes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Lorry Melnick
45 years experience Podiatry
Antifungal medicatio: You can try a topical antifungal medication to clear up your fungus such as lamisil (terbinafine). If the topical medication does not clear it up you ... Read More
4
4 thanks
Dr. Arnold Beresh
41 years experience Podiatry
Many ways: There are many over the counter preperations that can be used for athletes foot. Make sure you amintain good hygeine.
1
1 comment
A 35-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Exposure: Working barefoot on infected tiles in a locker room or bathroom where someone else with fungus has spread the fungus. Also from pedicure where the ins ... Read More
Dr. Marybeth Crane
27 years experience Podiatry
Contact: Athlete's feet is a fungal infection that comes from contact with a surface that has fungus on it. Usually a damp, porous surface like gym floor, pool ... Read More
Dr. Jeffrey Kass
28 years experience Podiatry
Fungus is : Ubiquitous, meaning it can be found almost anywhere. It particularly likes dark wet, environments, and under a toenail which resides in a sock in a sh ... Read More
A 27-year-old female asked:
Dr. Scott Keith
44 years experience Podiatry
Having Fun Gal?: If you are sure that athletes foot is what you have, head down to the drug store and pick up a topical antifungal medication. There are many brands to ... Read More
A 35-year-old member asked:
Dr. Ronald Oberman
31 years experience Podiatry
Various ways: Firstly, since excessive perspiration and moisture is the cause, keeping feet dry is a must. Wear socks that absorb moisture and change often. Let fee ... Read More
A 38-year-old member asked:
Dr. Ronald Oberman
31 years experience Podiatry
Various ways: Firstly, since excessive perspiration and moisture is the cause, keeping feet dry is a must. Wear socks that absorb moisture and change often. Let fee ... Read More
A 34-year-old male asked:
Dr. James Ferguson
46 years experience Pediatrics
Depends: If it is truly athletes foot & not something that mimics its appearance there are OTC products to treat it. You can find miconazole or other anti- ... Read More
A 48-year-old member asked:
Dr. David Hettinger
36 years experience Podiatry
To start with...: The best otc medication (in my opinion) is lotrimin (clotrimazole) ultra. Socks should be a synthetic material (i know i'll take heat for this) like t ... Read More
A 33-year-old member asked:
Dr. Ankur Dharia
21 years experience Podiatry
Nerves affected: Athletes foot is mainly caused by fungus that affects the sensory nerves on the bottom of the feet. These nerves a stimulated which gives you the nee ... Read More
A 31-year-old member asked:
Dr. Arnold Beresh
41 years experience Podiatry
Yes: Just needs proper treatment and then proper hygiene.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month